Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of William L. Pardon    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Goresky, M; Pardon, W, Chern classes of automorphic vector bundles, Inventiones Mathematicae, vol. 147 no. 3 (2002), pp. 561-612 [doi]
  2. Pardon, W; Stern, M, Pure hodge structure on the L2-cohomology of varieties with isolated singularities, Journal fur die Reine und Angewandte Mathematik, vol. 533 (2001), pp. 55-80
  3. Pardon, WL; Stern, MA, L2 -∂-cohomology of complex projective varieties, The Journal of the American Mathematical Society, vol. 4 no. 3 (January, 1991), pp. 603-621 [doi]
  4. Pardon, WL, Intersection homology Poincaré spaces and the characteristic variety theorem, Commentarii Mathematici Helvetici, vol. 65 no. 1 (1990), pp. 198-233, ISSN 0010-2571 [doi]
  5. Goresky, M; Pardon, W, Wu numbers of singular spaces, Topology, vol. 28 no. 3 (1989), pp. 325-367, ISSN 0040-9383 [doi]
  6. Pardon, WL, The L2-∂-cohomology of an algebraic surface, Topology, vol. 28 no. 2 (1989), pp. 171-195, ISSN 0040-9383 [doi]
  7. Pardon, W, The exact sequence of a localization for Witt groups. II. Numerical invariants of odd-dimensional surgery obstructions, Pacific Journal of Mathematics, vol. 102 no. 1 (September, 1982), pp. 123-170 [doi]
  8. Hsiang, W-C; Pardon, W, Orthogonal transformations for which topological equivalence implies linear equivalence, Bulletin of the American Mathematical Society, vol. 6 no. 3 (May, 1982), pp. 459-462 [doi]
  9. Hsiang, W-C; Pardon, W, When are topologically equivalent orthogonal transformations linearly equivalent?, Inventiones mathematicae, vol. 68 no. 2 (1982), pp. 275-316, ISSN 0020-9910 [doi]
  10. Pardon, W, Mod 2 semi-characteristics and the converse to a theorem of Milnor, Mathematische Zeitschrift, vol. 171 no. 3 (1980), pp. 247-268, ISSN 0025-5874 [doi]
  11. Bass, H; Pardon, W, Some hybrid symplectic group phenomena, Journal of Algebra, vol. 53 no. 2 (1978), pp. 327-333, ISSN 0021-8693
  12. Pardon, W, An invariant determining the Witt class of a unitary transformation over a semisimple ring, Journal of Algebra, vol. 44 no. 2 (1977), pp. 396-410, ISSN 0021-8693
  13. Pardon, W, Local surgery and applications to the theory of quadratic forms, vol. 82 no. 1 (January, 1976), pp. 131-134 [doi]
  14. Mark Goresky, William L. Pardon, Chern classes of modular varieties, Inventiones Math., v. 147 (2002), 561-612  [abs]
  15. William Pardon, Mark Stern, Pure Hodge Structure on the L2-cohomology of Varieties with Isolated Singularities, Journal fur die Reine und Angewandte Mathematik, v. 533 (2001), 55-80 [available here]
  16. William L. Pardon, Mark Stern, L2 -- a cohomology of Complex Projective Varieties, Journal of AMS, 4, 1991, pp. 603-621
  17. William L. Pardon, M. Goresky, Wu Numbers for Singular Spaces, Topology, 28, 1989, pp. 325-367
  18. William L. Pardon, The L2 -d-bar -cohomology of an Algebraic Surface, Topology, 28, 1989, pp. 171-195
  19. J. Fox, P. Haskell, William L. Pardon, Two Themes in Index Theory on Singular Varieties, Proc. Summer Inst. on K-Theory and Operator Algebras, 1988
  20. M. Goresky, William L. Pardon, Cobordism of Singular Spaces, Journees de Geometrie, Publications IRMA de l'U. de Lille, 1986 (summary of [15]
  21. William L. Pardon, Zero-Cycles and Witt Groups, Proceedings of the Conference on Algebraic K-Theory, Bielefeld, 1982, Springer Lecture Notes in Mathematics, No. 1046, pp. 261-328
  22. William L. Pardon, A Gersten Conjecture for Witt Groups, Proceedings of the Conference on Algebraic K-Theory, Oberwolfach, 1980, Springer Lecture Notes in Mathematics, No. 967, pp. 300-315
  23. William L. Pardon, Some Hybrid Symplectic-Orthogonal Group Phenomena in Characteristic Four, Journal of Algebra, 53, 1978, pp. 327-33.
  24. William L. Pardon, Local Surgery Theory and A Localization Sequence for Wall Groups, Memoirs of the American Mathematical Society, No. 196, November 1977
  25. William L. Pardon, The Exact Sequence of a Localization for Witt Groups, Proceedings of Conference on Algebraic K-Theory, Lecture Notes in Mathematics, Springer-Verlag 551, 1976, pp. 336-79
  26. William L. Pardon, Hermitian K-Theory in Topology: A Survey of Some Recent Results, Proceedings of Conference on Algebraic K-Theory, Lecture Notes in Mathematics, Springer-Verlag 551, 1976, pp. 336-79

Preprints

  1. William Pardon, The filtered Gersten-Witt resolution for regular schemes , preprint 2000 [http://www.math.uiuc.edu/K-theory/0419/index.html], [available here]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320